# SDR 9507299989

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trapezoid
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN LEFT TRAPEZOIDAL PANEL AT THE FIXED STRUT ATTACH POINT.  REPLACED PANEL.
